An exchangeable Kendall's tau for clustered data
Article first published online: 18 JUL 2014
© 2014 Statistical Society of Canada
Canadian Journal of Statistics
Volume 42, Issue 3, pages 384–403, September 2014
How to Cite
Romdhani, H., Lakhal-Chaieb, L. and Rivest, L.-P. (2014), An exchangeable Kendall's tau for clustered data. Can J Statistics, 42: 384–403. doi: 10.1002/cjs.11223
- Issue published online: 18 AUG 2014
- Article first published online: 18 JUL 2014
- Manuscript Accepted: 12 MAY 2014
- Manuscript Received: 10 APR 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!